# SDR LR7A04197

- Difficulty date: November 3, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,770 hours, 22,870 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING NOTED CARGO IMPACT DAMAGE FS 880 - 888 CARGO DOOR EXTERNAL SKIN AT RBL 10, WL 205.  REPAIRED IAW LAC MEA 382-53-04-090.  LP 18093, GMM133 ITEM M3.
